# SDR CA000209002

- Difficulty date: February 1, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 21,014 hours
- Engine: Pwa PW123
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23088002A
- Condition: Failed
- Location: Nr 1
- Part time: 6,736 hours, 8,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A NR 1 DC GENERATOR HOT LIGHT. MAINTENANCE REPLACED THE AFFECTED GENERATOR.
